Jump to content

Photo

Spiro And Potassium

spiro

6 replies to this topic

#1 cinnamon_stix

cinnamon_stix

    Member

  • Members
  • Posts & Likes
    Posts: 114
    Likes: 5
About Me
  • Joined: 24-March 11

Posted 18 November 2012 - 02:02 AM

Ive been doing alot of research and apparently spiro affects potassium. Its supposed to be potassium sparing but it lowered my potassium because i was so dehydrated. I was thinking of trying spiro again except this time taking it along with potassium supplements. Id like to see if it might alleviate the anixety i feel when taking spiro. If anyone has feedback on my idea post please!

#2 LoveGreenSmoothies

LoveGreenSmoothies

    Senior Member

  • Veteran Members
  • Posts & Likes
    Posts: 5,135
    Likes: 30
About Me
  • Gender:Female
  • Joined: 16-January 03

Achievements

     

Posted 18 November 2012 - 02:39 AM

You can't take potassium supplements with spiro. I'm really surprised your k went down on it. it's usually fine, but if anything, it would go up. That's so weird. I really have o idea what you should do, sorry!

#3 hearts

hearts

    ♡ ♡ ♡

  • Veteran Members
  • Posts & Likes
    Posts: 254
    Likes: 71
About Me
  • Gender:Female
  • Joined: 27-December 10

Posted 18 November 2012 - 11:12 AM

-

Edited by hearts, 08 December 2012 - 12:22 AM.


#4 LoveGreenSmoothies

LoveGreenSmoothies

    Senior Member

  • Veteran Members
  • Posts & Likes
    Posts: 5,135
    Likes: 30
About Me
  • Gender:Female
  • Joined: 16-January 03

Achievements

     

Posted 18 November 2012 - 05:33 PM

I agree with Hearts. I wanted to say I didn't think spiro was for you since you seem to have so many issues, bt I stopped myself, because I know how awful acne can be, especially when you know theres something that works, but you can't use. I feel so bad for you because I get it. But you can't take something that will potentially kill you. There has to be so something else you can take. Why can't you use bcp again? I remember telling you you should try it but don't remember if you can't use it for some reason.

Is your thyroid still out of whack? Thyroid issues can cause acne and mess up your hormones. Maybe it's bc of your thyroid that your k goes down, because I don't understand how else it would -- it seems like it would have to be some underlying health issue but idk.

I hope you are able to figure something out that works for you.

Edited by LoveGreenSmoothies, 18 November 2012 - 05:43 PM.


#5 cinnamon_stix

cinnamon_stix

    Member

  • Members
  • Posts & Likes
    Posts: 114
    Likes: 5
About Me
  • Joined: 24-March 11

Posted 20 November 2012 - 10:27 PM

Your replies are helpful and greatly appreciated. Maybe i was wrong. Maybe my potassium went up on spiro instead of down. I was reading symptoms of low potassium and i had all of them so i just assumed. Im afraid to take birth control because of all of the side effects like mood swings and weight gain. I also heard that yaz and yasmin are the only reasonable options when it comes to clearing acne. Thanks again for your support.

As for the thyroid i started taking cytomel which is a T3 only hormone. Been on it for a few days and so far i dont feel any changes.

#6 LoveGreenSmoothies

LoveGreenSmoothies

    Senior Member

  • Veteran Members
  • Posts & Likes
    Posts: 5,135
    Likes: 30
About Me
  • Gender:Female
  • Joined: 16-January 03

Achievements

     

Posted 21 November 2012 - 07:03 PM

Yaz and yqsmine aren't the only options. They've been treating acne with bcps since way before them.

The side effect profile is basically the same for bcp and spiro.

#7 Julisss

Julisss

    Member

  • Members
  • Posts & Likes
    Posts: 100
    Likes: 5
About Me
  • Joined: 09-November 12

Posted 22 November 2012 - 02:33 AM

Besides, Yasmine/Yaz contains 25mg Spiro if I am not mistaken.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users